Utilize the web fullyThanks to cookies, browsing the web will be easier and more comfortable. To process some of them, we need your consent which you can give by clicking the “Accept all” button. More information about cookies and their settings. By refusing, only essential cookies will be loaded.
Accept all Refuse
Show cookie utilization selection

UO

Piotr Oprocha


Academic degree, name, surname:prof. Piotr Oprocha, Ph.D.
Room, floor, building: B 401, Building B
Position:
Research interests and teaching:topology a dynamical systems
Department (Faculty): Institute for Research and Applications of Fuzzy Modeling
Phone number, mobile: +420 553 46 1441
E-mail:



No record found.



Attractors induced from generic Lebesgue measure preserving interval maps
Jernej Činč, Piotr Oprocha
Year: 2022, Proceedings of the London Mathematical Society
journal article

Dendrites and measures with discrete spectrum
Piotr Oprocha, Jana Hantáková, Magdalena Forys, Samuel Roth, Jiří Kupka
Year: 2022, ERGOD THEOR DYN SYST
journal article

New exotic minimal sets from pseudo-suspensions of Cantor systems
Jan Boroński, Piotr Oprocha, Alex Clark
Year: 2022, J DYN DIFFER EQU
journal article

Periodic points and shadowing property for generic Lebesgue measure preserving interval maps
Jernej Činč, Piotr Oprocha, Serge Troubetzkoy, Jozef Bobok
Year: 2022, Nonlinearity
journal article

Quasi-graphs, zero entropy and measures with discrete spectrum
Piotr Oprocha, Jian Li, Guohua Zhang
Year: 2022, NONLINEARITY
journal article

Renormalization in Lorenz maps - completely invariant sets and periodic orbits
Piotr Oprocha, Lukasz Cholewa
Year: 2022, ADV MATH
journal article

S-limit shadowing is generic for continuous Lebesgue measure preserving circle maps
Jernej Činč, Piotr Oprocha, Jozef Bobok, Serge Troubetzkoy
Year: 2022, Ergodic Theory and Dynamical Systems
journal article

Graph maps with zero topological entropy and sequence entropy pairs
Piotr Oprocha, Jian Li, Xianjuan Liang
Year: 2021, P AM MATH SOC
journal article

MINIMAL NON-INVERTIBLE MAPS ON THE PSEUDO-CIRCLE
Jan Boroński, Piotr Oprocha, Judy Kennedy, Xiaochuan Liu
Year: 2021, J DYN DIFFER EQU
journal article

On entropy of $\Phi$-irregular and $\Phi$-level sets in maps with the shadowing property
Jiří Kupka, Piotr Oprocha, Magdalena Foryš, Xueting Tian
Year: 2021, DISCRETE CONT DYN S
journal article

On ?-limit sets in lorenz maps
Piotr Oprocha, Lukasz Cholewa
Year: 2021, Entropy
journal article

SHADOWING IS GENERIC ON VARIOUS ONE-DIMENSIONAL CONTINUA WITH A SPECIAL GEOMETRIC STRUCTURE
Piotr Oprocha, Piotr Koscielniak, Marcin Mazur, Lukasz Kubica
Year: 2020, Journal of Geometric Analysis
journal article

A mixing completely scrambled system exists
Jan Boroński, Jiří Kupka, Piotr Oprocha
Year: 2019, Ergodic Theory and Dynamical Systems
journal article

All minimal Cantor systems are slow
Jan Boroński, Jiří Kupka, Piotr Oprocha
Year: 2019, Bulletin of the London Mathematical Society
journal article

Double minimality, entropy and disjointness with all minimal systems
Piotr Oprocha
Year: 2019, DISCRETE CONT DYN S
journal article

Mixing properties in expanding Lorenz maps
Piotr Oprocha, Peter Raith, Pawel Potorski
Year: 2019, ADV MATH
journal article

omega-Chaos Without Infinite LY-Scrambled Set on Gehman Dendrite
Piotr Oprocha, Tomasz Drwięga
Year: 2019, INT J BIFURCAT CHAOS
journal article

On dynamics of generic maps on Cantor set
Jiří Kupka, Piotr Oprocha
Year: 2019, TOPOL APPL
journal article

Shadowing, asymptotic shadowing and s-limit shadowing
Piotr Oprocha, Chris Good, Mate Puljiz
Year: 2019, FUND MATH
journal article

A compact minimal space Y such that its square Y xY is not minimal
Jan Boroński, Piotr Oprocha, Alex Clark
Year: 2018, ADV MATH
journal article

Corrigendum to ?Syndetically proximal pairs? [J. Math. Anal. Appl. 379 (2011) 656-663]
Piotr Oprocha, Jian Li, T.K. Subrahmonian Moothathu
Year: 2018, J MATH ANAL APPL
journal article

Edrei's Conjecture revisited
Jan Boroński, Piotr Oprocha, Jiří Kupka
Year: 2018, ANN HENRI POINCARE
journal article

On dynamics of the Sierpinski Carpet
Jan Boroński, Piotr Oprocha
Year: 2018, CR MATH
journal article

On the irregular points for systems with the shadowing property
Piotr Oprocha, XUETING Tian, Yiwei Dong
Year: 2018, ERGOD THEOR DYN SYST
journal article

Properties of invariant measures in dynamical systems with the shadowing propert
Piotr Oprocha, Jian Li
Year: 2018, ERGOD THEOR DYN SYST
journal article

Ultrafilters and Ramsey-type shadowing phenomena in topological dynamics
Piotr Oprocha, Will Brian
Year: 2018, ISR J MATH
journal article

Distributionally chaotic systems of type 2 and rigidity
Magdalena Foryš, Piotr Oprocha, Marta Stefankova
Year: 2017, J MATH ANAL APPL
journal article

Furstenberg families, sensitivity and the space of probability measures
Jian Li, Piotr Oprocha, Xinxing Wu
Year: 2017, Nonlinearity
journal article

GENERIC POINTS FOR DYNAMICAL SYSTEMS WITH AVERAGE SHADOWING
Dominik Kwietniak, Martha Lacka, Piotr Oprocha
Year: 2017, MONATSH MATH
journal article

Multi-recurrence and van der Waerden systems
Jian Li, Piotr Oprocha, Xiangdong Ye, Dominik Kwietniak
Year: 2017, Science China Mathematics
journal article

On averaged tracing of periodic average pseudo orbits
Piotr Oprocha, Xinxing Wu
Year: 2017, DISCRETE CONT DYN S
journal article

On dynamics of graph maps with zero topological entropy
Piotr Oprocha, Jian Li, Yini Yang, Tiaoying Zeng
Year: 2017, NONLINEARITY
journal article

ON ENTROPY OF GRAPH MAPS THAT GIVE HEREDITARILY INDECOMPOSABLE INVERSE LIMITS
Jan Boroński, Piotr Oprocha
Year: 2017, J DYN DIFFER EQU
journal article

Periodic points and transitivity on dendrites
Piotr Oprocha, Gerardo Acosta, Rodrigo Hernandez-Gutierez, Issam Naghmouchi
Year: 2017, ERGOD THEOR DYN SYST
journal article

When are all closed subsets recurrent?
Piotr Oprocha, Jie Li, Xiangdong Ye, Ruifeng Zhang
Year: 2017, ERGOD THEOR DYN SYST
journal article

On entropy of dynamical systems with almost specification
Piotr Oprocha, Dominik Kwietniak, Michal Rams
Year: 2016, ISR J MATH
journal article

On indecomposability in chaotic attractors
Jan Boroński, Piotr Oprocha
Year: 2015, P AM MATH SOC
journal article

ROTATIONAL CHAOS AND STRANGE ATTRACTORS ON THE 2-TORUS
Jan Boroński, Piotr Oprocha
Year: 2015, MATH Z
journal article

No record found.

View more records

View more records

View more records

View more records

View more records

View more records

View more records

View more records



No record found.



No record found.

rss
social hub